Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the existence of invariant measures for piecewise monotonic transformations


Authors: A. Lasota and James A. Yorke
Journal: Trans. Amer. Math. Soc. 186 (1973), 481-488
MSC: Primary 28A70
MathSciNet review: 0335758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of piecewise continuous, piecewise $ {C^1}$ transformations on the interval [0, 1] is shown to have absolutely continuous invariant measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A70

Retrieve articles in all journals with MSC: 28A70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0335758-1
PII: S 0002-9947(1973)0335758-1
Keywords: Frobenius-Perron operator, invariant measures
Article copyright: © Copyright 1973 American Mathematical Society